Follow
petru jebelean
petru jebelean
Verified email at e-uvt.ro
Title
Cited by
Cited by
Year
Variational and topological methods for Dirichlet problems with p-Laplacian
G Dinca, P Jebelean, J Mawhin
Portugaliae mathematica 58 (3), 339, 2001
2812001
Positive radial solutions for Dirichlet problems with mean curvature operators in Minkowski space
C Bereanu, P Jebelean, PJ Torres
Journal of Functional Analysis 264 (1), 270-287, 2013
1002013
Radial solutions for some nonlinear problems involving mean curvature operators in Euclidean and Minkowski spaces
C Bereanu, P Jebelean, J Mawhin
Proceedings of the American Mathematical Society 137 (1), 161-169, 2009
1002009
Multiple positive radial solutions for a Dirichlet problem involving the mean curvature operator in Minkowski space
C Bereanu, P Jebelean, PJ Torres
Journal of Functional Analysis 265 (4), 644-659, 2013
952013
Radial solutions for Neumann problems involving mean curvature operators in Euclidean and Minkowski spaces
C Bereanu, P Jebelean, J Mawhin
Mathematische Nachrichten 283 (3), 379-391, 2010
602010
Periodic Solutions of Pendulum-Like Perturbations of Singular and Bounded -Laplacians
C Bereanu, P Jebelean, J Mawhin
Journal of Dynamics and Differential Equations 22 (3), 463-471, 2010
562010
Multiple solutions for Neumann and periodic problems with singular ϕ-Laplacian
C Bereanu, P Jebelean, J Mawhin
Journal of Functional Analysis 261 (11), 3226-3246, 2011
432011
Some existence results for a class of nonlinear equations involving a duality mapping
G Dinca, P Jebelean
Nonlinear analysis 46 (3), 347-363, 2001
432001
Periodic and Neumann problems for discrete p (⋅)-Laplacian
C Bereanu, P Jebelean, C Şerban
Journal of Mathematical Analysis and Applications 399 (1), 75-87, 2013
392013
Periodic solutions of singular nonlinear perturbations of the ordinary p-Laplacian
P Jebelean, J Mawhin
Advanced nonlinear studies 2 (3), 299-312, 2002
392002
Variational methods for nonlinear perturbations of singular ϕ-Laplacians
C Bereanu, P Jebelean, J Mawhin
Rendiconti Lincei 22 (1), 89-111, 2011
372011
Radial solutions of Neumann problems involving mean extrinsic curvature and periodic nonlinearities
C Bereanu, P Jebelean, J Mawhin
Calculus of Variations and Partial Differential Equations 46 (1), 113-122, 2013
362013
The Dirichlet problem with mean curvature operator in Minkowski space–a variational approach
C Bereanu, P Jebelean, J Mawhin
Advanced Nonlinear Studies 14 (2), 315-326, 2014
352014
Ordinary p-Laplacian systems with nonlinear boundary conditions
P Jebelean, G Moroşanu
Journal of mathematical analysis and applications 313 (2), 738-753, 2006
342006
A result of Ambrosetti-Rabinowitz type for p-Laplacian
G Dinca, P Jebelean, J Mawhin
Qualitative problems for differential equations and control theory …, 1995
331995
Superlinear discrete problems
G Bonanno, P Jebelean, C Şerban
Applied Mathematics Letters 52, 162-168, 2016
242016
Multiple periodic solutions for perturbed relativistic pendulum systems
P Jebelean, J Mawhin, C Şerban
Proceedings of the American Mathematical Society 143 (7), 3029-3039, 2015
232015
Ground state and mountain pass solutions for discrete p (⋅)-Laplacian
C Bereanu, P Jebelean, C Şerban
Boundary Value Problems 2012 (1), 1-13, 2012
202012
Periodic solutions of forced dissipative p-Liénard equations with singularities
P Jebelean, J Mawhin
Vietnam J. Math 32, 97-103, 2004
192004
Variational methods for ordinary -Laplacian systems with potential boundary conditions
P Jebelean
Advances in Differential Equations 13 (3-4), 273-322, 2008
182008
The system can't perform the operation now. Try again later.
Articles 1–20